# SDR ASAA2014123010106

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,256 hours, 8,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT COMES ON AND GOES OUT ON RESET.  ACFT GROUNDED.  NR 1 ZONE CONT LOGGED "RAM AIR ACT" FAULT,  FAULT CLEARED & BITE CHECKED GOOD.  RAN PACK, SYS OPS CHECKS NORMAL REF 21-61-00.  GROUND CONFIRMATION SUCCESSFUL.
